Limit cycles in the Holling-Tanner model
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Kooij, Robert E. (University of Technology Delft. Fac. of Tech. Mathematics & Informatics)
Torregrosa Arús, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1997
Resum: This paper deals with the following question: does the asymptotic stability of the positive equilibrium of the Holling-Tanner model imply it is also globally stable? We will show that the answer to this question is negative. The main tool we use is the computation of Poincaré-Lyapunov constants in case a weak focus occurs. In this way we are able to construct an example with two limit cycles.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 149-167, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37888
Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37888


19 p, 180.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2018-07-18



   Favorit i Compartir